# SDR DHL2007362509

- Difficulty date: January 6, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 47,663 hours, 30,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK FLANGE BETWEEN FRAME 41 THRU FRAME 46 AT LBL 37 HAD CORROSION AROUND THE SCREWS HOLES.  REMOVED CORROSION FROM FR 41 THRU FR 46 LBL 37 IAW A300 SRM 51-40-11, FOUND OUT OF LIMITS IAW A300 SRM 53-10-00 FIG 612.  REPLACED SEAT TRACK FROM FR 40 TO FR 44.5 IAW A300 SRM 51-30-30, 51-10-40, 51-41-00 AND REPLACED SEAT TRACK SECTION FROM FR 44.5 TO 49.5 IAW A300 SRM 53-10-10 FIG 725, MAT USED IN BOTH SECTIONS 60-22457 PO NR 031938.  INSTALLED PERMANENT REPAIR.
